# SDR WX0A2020111173600

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 42,794 hours, 29,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EPSU BAT FAILED EPSU SYSTEM TEST.  REMOVED AND REPLACED EPSU BATTERY, IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A.  OPERATIONS CHECK GOOD.
